# SDR DALA1019279001

- Difficulty date: August 9, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- Engine: Pwa JT8D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN/LOWER SURFACE XOS 243 CRACKED.  INSTALLED PERMANENT REPAIR IAW ERA 380953-14MA AND ERA 482367-14.
